# SDR AU990294

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3184
- Condition: Cracked
- Location: Flt Compartment
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) COCKPIT RIGHT NR 1 WINDOW OUTER PANE CRACKED.  SUSPECT CAUSED BY LOCALIZED HEATING AT THE LOWER ANTI-ICE BUS BAR.
